# SDR GTIA2022120536822

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 19,254 hours, 8,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3214
- Part serial: 808340
- Condition: No Test
- Location: Emergency Lights
- Part time: 19,254 hours, 8,475 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"EPSU BATTERY 13WL FAILED ON TEST.  EPSU BATTERY (13WL) REPLACED I.A.W AMM 33-51-38-000/400-002-A REV.74 TEST OK."
